JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON Φ-INEQUALITIES FOR BOUNDED SUBMARTINGALES AND SUBHARMONIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON Φ-INEQUALITIES FOR BOUNDED SUBMARTINGALES AND SUBHARMONIC FUNCTIONS
Osekowski, Adam;
  PDF(new window)
 Abstract
Let be a nonnegative submartingale such that be a martingale, adapted to the same filtration, satisfying The paper contains the proof of the sharp inequality for a class of convex increasing functions , satisfying certain growth condition. As an application, we show a continuous-time version for stochastic integrals and a related estimate for smooth functions on Euclidean domain.
 Keywords
martingale;submartingale;stochastic integral-inequality;differential subordination;
 Language
English
 Cited by
 References
1.
K. Bichteler, Stochastic integration and $L^{P}$-theory of semimartingales, Ann. Probab. 9 (1980), 49-89 crossref(new window)

2.
D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984), 647-702 crossref(new window)

3.
D. L. Burkholder, Explorations in martingale theory and its applications, Ecole d'Ete de Probabilites de Saint-Flour XIX-1989, pp. 1-66, Lecture Notes in Math., 1464, Springer, Berlin, 1991

4.
D. L. Burkholder, Strong differential subordination and stochastic integration, Ann. Probab. 22 (1994), 995-1025 crossref(new window)

5.
Y.-H. Kim and B.-I. Kim, A submartingale inequality, Commun. Korean Math. Soc. 13 (1998), no. 1, 159-170